# SDR 2005UALA00089

- Difficulty date: January 23, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 46,585 hours, 17,263 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Row 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EQUIPMENT LIGHT DAMAGED ROW 1.   REPLACED STRIP
